# SDR ASAA2023011741528

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,329 hours, 17,477 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 2888
- Condition: Faulted
- Location: Fuel Qty
- Part time: 54,504 hours, 21,508 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 REFUEL QTY INDICATOR DOES NOT TEST, READS CORRECTLY. GROUNDED - YES. REMOVED AND REPLACED # 2 REFUEL QTY INDICATOR IAW B737-800 AMM 28-41-61.
